Alert archive / Missouri / Flash Flood Warnings in 2013

Flash Flood Warning 9, NWS Kansas City, MO

May 28, 2013Atchison County, Holt County, Nodaway County, Missouri

NWS Kansas City, MO issued this flash flood warning at May 28, 2013, 6:03 PM CDT for Atchison County, Holt County, Nodaway County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2013, 6:03 PM CDT (23:03 UTC)
Expired
May 29, 2013, 12:00 AM CDT
In force
6 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Atchison County, MO, Holt County, MO, Nodaway County, MO

The radar

The Omaha radar (KOAX), 148 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 11.1 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2013-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 90 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2013-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
90 J/kg
Mixed-layer CIN
-403 J/kg
Mixed-layer LCL
566 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

991 
WGUS53 KEAX 282303
FFWEAX
MOC005-087-147-290500-
/O.NEW.KEAX.FF.W.0009.130528T2303Z-130529T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
603 PM CDT TUE MAY 28 2013

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN ATCHISON COUNTY IN NORTHWEST MISSOURI...
  NODAWAY COUNTY IN NORTHWEST MISSOURI...
  NORTH CENTRAL HOLT COUNTY IN NORTHWEST MISSOURI...

* UNTIL MIDNIGHT CDT WEDNESDAY

* AT 559 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RADAR ESTIMATES ONE AND A HALF TO TWO AND A HALF      
  INCHES OF RAINFALL HAS FALLING ACROSS NORTHERN NODAWAY COUNTY.     
  SLOW MOVING STORMS OVER THE AREA WILL CONTINUE TO PRODUCE HEAVY    
  RAINFALL. ADDITIONAL STORMS WILL CONTINUE TO MOVE OVER THE AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MARYVILLE...BURLINGTON JUNCTION...HOPKINS...MAITLAND...RAVENWOOD   
  AND SKIDMORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4058 9503 4057 9464 4018 9467 4013 9516
      4058 9524 4058 9514 4058 9511

$$

MELL
2 follow-up statements
671 
WGUS73 KEAX 290009
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
709 PM CDT TUE MAY 28 2013

MOC005-087-147-290500-
/O.CON.KEAX.FF.W.0009.000000T0000Z-130529T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOLT MO-NODAWAY MO-ATCHISON MO-
709 PM CDT TUE MAY 28 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EASTERN ATCHISON...
NODAWAY AND NORTH CENTRAL HOLT COUNTIES UNTIL MIDNIGHT CDT...

AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR 
ESTIMATES RAINFALL AMOUNTS OF ONE AND A HALF TO TWO AND A HALF 
INCHES OF RAINFALL HAS FALLEN ACROSS NORTHERN NODAWAY COUNTY. 
THUNDERSTORM WITH HEAVY RAINFALL CONTINUE TO MOVE ACROSS THE AREA.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MARYVILLE...BURLINGTON JUNCTION...HOPKINS...MAITLAND...RAVENWOOD AND
SKIDMORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4058 9503 4057 9464 4018 9467 4013 9516
      4058 9524 4058 9514 4058 9511

$$

MELL
253 
WGUS73 KEAX 290444
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1144 PM CDT TUE MAY 28 2013

MOC005-087-147-290459-
/O.CAN.KEAX.FF.W.0009.000000T0000Z-130529T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOLT MO-NODAWAY MO-ATCHISON MO-
1144 PM CDT TUE MAY 28 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EASTERN ATCHISON...
NODAWAY AND NORTH CENTRAL HOLT COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF FLOODING WAS OBSERVED PLEASE RELAY YOUR REPORT TO LOCAL LAW
ENFORCEMENT OR TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL.

&&

LAT...LON 4058 9503 4057 9464 4018 9467 4013 9516
      4058 9524 4058 9514 4058 9511

$$

MELL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at May 28, 3:51 PM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, May 28, 3:51 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
351 PM CDT Tue May 28 2013

.SHORT TERM...(This Evening through Wednesday)
Issued at 349 PM CDT TUE MAY 28 2013

Tonight...A moderately unstable airmass in addition to moderate
effective bulk shear will provide an environment favorable for strong
to severe weather this afternoon through early tonight.
Thunderstorms have developed primarily in two areas. Area #1 is
within the warm sector driven by an approaching shortwave trough.
Area #2 is along the synoptic stationary front and remnant outflow
boundary. Currently, the environment is slightly more conducive to
severe weather north of Interstate 70. Anticipate additional storms
to develop across the CWA and over eastern Kansas during the
remainder of the afternoon and evening. A tornado watch remains in
effect until 10pm CDT. Additionally, any persistent moderate to heavy
rainfall may further aggravate ongoing flooding. Multiple rivers are
currently in or forecast in flood, and with saturated grounds, the
potential for flash flooding is also possible.

Wednesday...A negatively-tilted upper trough ejects into the Plains
on Wednesday, with much of the flow becoming meridional. At the
surface, a dryline will be located over western Kansas, acting as a
primary mechanism for convective initiation. Much of this activity
will remain west of the CWA throughout the day, resulting in many
areas remaining dry. Strong upper forcing will lead to scattered to
numerous thunderstorms over western and central Kansas. The overall
convective evolution remains uncertain, and likewise specific
details to timing and intensity are not well resolved at this time.
What activity that does develop out west will work its way eastward
overnight into portions of the CWA, maintained in part by a strong
50-60kt nocturnal LLJ. Assuming the environment remains sufficiently
unstable as operational models suggest, isolated strong/severe
weather will be possible over eastern Kansas and western Missouri
overnight, with strong straight-line winds the primary hazard.

.LONG TERM...(Wednesday Night through Tuesday)
Issued at 349 PM CDT TUE MAY 28 2013

Thursday through Tuesday...Forecast uncertainty increases by
Thursday into Saturday as the overall evolution of the upper trough
is handled differently among operational guidance. The locations of
the dryline/cold front make gradual progression eastward during the
end of the work week. Therefore forecast on Thursday follows the
most probable scenario for convection to initially develop near or
just outside of the CWA in closer proximity to the surface foci and
gradually move towards the area during the evening/overnight.
Probabilities for convection will increase Friday as the cold front
nears the region. Moderate shear and sufficient instability,
assuming the boundary layer can recover from any nocturnal
convection, still look to be juxtaposed ahead of the cold front,
suggesting the possibility of organized storm modes and subsequent
strong/severe weather threat. The cold front pushes through the CWA
on late Saturday or early Sunday, with dry weather expected Sunday
into Tuesday as high pressure builds into the Missouri Valley.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon)
Issued at 1230 PM CDT TUE MAY 28 2013

MVFR stratus with bases above 2,000 ft will continue to spread
northeast across the region this afternoon, before lifting above
3,000 ft later this afternoon. A thunderstorms is currently tracking
toward the MCI/MKC TAF sites and will likely impact these areas
between 18z-20z, then scattered convection will spread across the
region after 21z. Most precipitation should lift north of the region
between 02-05z, leaving behind low-end VFR to MVFR ceilings.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH through Wednesday morning FOR KSZ025-102.

MO...FLASH FLOOD WATCH through Wednesday morning FOR MOZ001>008-
     011>017-020>025-031>033-039-040.

&&

SHORT TERM...Laflin/Blair
LONG TERM...Blair
AVIATION...Laflin
Hazardous weather outlook, May 28, 2:40 PM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
240 PM CDT TUE MAY 28 2013

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-291200-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
240 PM CDT TUE MAY 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STATIONARY FRONT...COUPLED WITH SEVERAL REMNANT BOUNDARIES FROM
OVERNIGHT THUNDERSTORMS...WILL CONTINUE TO PROVIDE THE FOCUS FOR
THUNDERSTORM DEVELOPMENT FOR THE REMAINDER OF THE AFTERNOON INTO
THIS EVENING. A MODERATELY UNSTABLE AIRMASS AND STRONG WIND SHEAR
WILL ALLOW SOME STORMS TO BECOME SEVERE. LARGE HAIL APPEARS TO BE THE
PRIMARY SEVERE WEATHER HAZARD...ALONG WITH STRAIGHT-LINE WIND DAMAGE
AND A FEW TORNADOES POSSIBLE. ADDITIONALLY...STORMS MAY REPEATEDLY
TRACK ACROSS THE SAME AREAS THROUGH THE EVENING AND OVERNIGHT
HOURS...PRODUCING HEAVY RAINFALL OVER LOCATIONS THAT HAVE ALREADY
RECEIVED SIGNIFICANT RAINFALL SINCE MONDAY MORNING. A FLASH FLOOD
WATCH REMAINS IN EFFECT FOR THE REGION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MULTIPLE ROUNDS OF THUNDERSTORMS ARE EXPECTED LATE WEDNESDAY NIGHT
THROUGH SATURDAY AS A VERY WARM AND HUMID AIRMASS INTERACTS WITH A
NEAR STATIONARY FRONT. SEVERAL PERIODS OF STRONG OR SEVERE
THUNDERSTORMS ARE POSSIBLE THROUGH THIS TIME FRAME...BUT THE PRIMARY
CONCERN WILL BE A PERSISTENT HEAVY RAINFALL THREAT. SEVERAL
ADDITIONAL INCHES OF RAINFALL ARE LIKELY THROUGH THE MIDDLE TO LATE
WEEK PERIOD WHICH MAY LEAD TO WIDESPREAD SIGNIFICANT FLOODING ACROSS
PORTIONS OF THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED AFTER 3 PM.

BLAIR

In the hours before

Special weather statement, May 28, 2:00 PM CDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
200 PM CDT TUE MAY 28 2013

MOZ037-038-043-044-281945-
CASS MO-JACKSON MO-JOHNSON MO-LAFAYETTE MO-
200 PM CDT TUE MAY 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAFAYETTE...
NORTHWESTERN JOHNSON...SOUTHEASTERN JACKSON AND NORTHEASTERN CASS
COUNTIES IN WEST CENTRAL MISSOURI UNTIL 245 PM CDT...

AT 157 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES EAST OF PECULIAR...MOVING NORTHEAST AT 45
MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PLEASANT HILL...ODESSA...LONE JACK...STRASBURG...PITTSVILLE...LAKE
  LAFAYETTE AND FAYETTEVILLE.

THIS WILL IMPACT

 I-70 BETWEEN MILE MARKERS 34 AND 44.

HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO POSSIBLE. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

LAT...LON 3910 9390 3883 9369 3871 9438 3877 9443
TIME...MOT...LOC 1900Z 242DEG 40KT 3876 9433

LAFLIN
Local storm report, May 28, 2:21 PM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
221 PM CDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0153 PM     HAIL             PECULIAR                38.72N 94.46W
05/28/2013  E0.88 INCH       CASS               MO   LAW ENFORCEMENT

&&

LAFLIN
Local storm report, May 28, 4:45 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
445 PM CDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             2 N ROCKPORT            40.45N 95.52W
05/28/2013  E1.75 INCH       ATCHISON           MO   LAW ENFORCEMENT

            RELAYED TO DISPATCH

&&

LAFLIN
Local storm report, May 28, 5:29 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
529 PM CDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             2 W ROCKPORT            40.42N 95.55W
05/28/2013  E1.00 INCH       ATCHISON           MO   LAW ENFORCEMENT

            RELAYED FROM NODAWAY COUNTY 911.

&&

BAILEY
Local storm report, May 28, 5:45 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
545 PM CDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     HAIL             WESTBORO                40.54N 95.32W
05/28/2013  E1.00 INCH       ATCHISON           MO   LAW ENFORCEMENT

&&

BAILEY
Special weather statement, May 28, 6:02 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
602 PM CDT TUE MAY 28 2013

MOZ002-282330-
NODAWAY MO-
602 PM CDT TUE MAY 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NODAWAY COUNTY UNTIL 630
PM CDT...

AT 557 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF BURLINGTON JUNCTION...OR 14
MILES EAST OF TARKIO...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HOPKINS...CLEARMONT AND PICKERING.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4057 9472 4047 9469 4040 9518 4048 9518
      4048 9520 4058 9520
TIME...MOT...LOC 2302Z 257DEG 21KT 4051 9509

CDB

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:01 PM CDTRiver Flood WarningEAXJohnson, Pettis38 hr
May 27, 8:01 PM CDTRiver Flood WarningEAXDaviess, Gentry38 hr
May 27, 8:01 PM CDTRiver Flood WarningEAXDaviess, Livingston44 hr
May 27, 8:31 PM CDTRiver Flood WarningEAXCooper, Saline10 days
May 27, 9:26 PM CDTRiver Flood WarningEAXBuchanan, Platte6 days
May 27, 9:26 PM CDTRiver Flood WarningEAXPlatte37 hr
May 27, 10:28 PM CDTSpecial Weather StatementEAXAtchison32 min
May 27, 11:12 PM CDTSpecial Weather StatementEAXAndrew, Atchison, Holt, Nodaway33 min
May 27, 11:20 PM CDTSevere Thunderstorm WarningEAXAndrew, Atchison, Holt, Nodaway40 min
May 27, 11:29 PM CDTAreal Flood AdvisoryEAXAndrew, Atchison, DeKalb, Gentry, Holt, Nodaway and 1 more6 hr
May 27, 11:51 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Holt39 min
May 27, 11:58 PM CDTSpecial Weather StatementEAXAndrew, Gentry, Worth47 min
May 28, 12:57 AM CDTSpecial Weather StatementEAXCaldwell48 min
May 28, 1:39 AM CDTSpecial Weather StatementEAXCass, Johnson51 min
May 28, 2:06 AM CDTSpecial Weather StatementEAXCarroll, Lafayette, Saline24 min
May 28, 2:44 AM CDTSevere Thunderstorm WarningEAXAdair, Macon46 min
May 28, 3:11 AM CDTSpecial Weather StatementEAXRandolph34 min
May 28, 5:47 AM CDTRiver Flood WarningEAXAndrew, Holt, Nodaway5 hr
May 28, 6:54 AM CDTAreal Flood WarningEAXAdair, Caldwell, Carroll, Chariton, Clinton, Daviess and 7 more48 hr
May 28, 10:01 AM CDTRiver Flood WarningEAXClay, Jackson, Ray5 days
May 28, 10:01 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray6 days
May 28, 10:01 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline6 days
May 28, 10:01 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline7 days
May 28, 10:01 AM CDTRiver Flood WarningEAXChariton, Howard, Saline8 days
May 28, 10:01 AM CDTRiver Flood WarningEAXCooper, Howard8 days
May 28, 1:15 PM CDTSpecial Weather StatementEAXCass45 min
May 28, 2:00 PM CDTSpecial Weather StatementEAXJackson45 min
May 28, 4:26 PM CDTSevere Thunderstorm WarningEAXAtchison34 min
May 28, 4:52 PM CDTFlash Flood WarningEAXAtchison, Holt6 hr
May 28, 4:58 PM CDTSevere Thunderstorm WarningEAXAtchison47 min
May 28, 5:21 PM CDTSevere Thunderstorm WarningEAXNodaway39 min
May 28, 5:39 PM CDTSevere Thunderstorm WarningEAXLinn, Livingston, Sullivan21 min
May 28, 6:02 PM CDTSpecial Weather StatementEAXNodaway28 min
May 28, 6:25 PM CDTSpecial Weather StatementEAXNodaway50 min
May 28, 6:45 PM CDTSevere Thunderstorm WarningEAXNodaway30 min
May 28, 6:50 PM CDTSevere Thunderstorm WarningEAXHolt25 min

Nearby

Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.